Homogenization of two-dimensional linear flows with integral invariance

被引:13
作者
Tassa, T [1 ]
机构
[1] TEL AVIV UNIV,SCH MATH SCI,IL-69978 TEL AVIV,ISRAEL
关键词
linear transport equations; homogenization; dynamical systems; ergodic theory;
D O I
10.1137/S0036139996299820
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We study the homogenization of two-dimensional linear transport equations, u(t) + (a) over right arrow((x) over right arrow/epsilon). del((x) over bar)u = 0, where (a) over right arrow is a nonvanishing vector field with integral invariance on the torus T-2. When the underlying how on T-2 is ergodic, we derive the efficient equation which is a linear transport equation with constant coefficients and quantify the pointwise convergence rate. This result unifies and illuminates the previously known results in the special cases of incompressible flows and shear flows. When the flow on T-2 is nonergodic, the homogenized limit is an average, over T-1, of solutions of linear transport equations with constant coefficients; the convergence here is in the weak sense of W-loc(-1 infinity)(R-1), and the sharp convergence rate is O(epsilon). One of the main ingredients in our analysis is a classical theorem due to Kolmogorov, regarding flows with integral invariance on T-2, to which we present here an elementary and constructive proof.
引用
收藏
页码:1390 / 1404
页数:15
相关论文
共 50 条
[31]   The two-dimensional elasticity of a chiral hinge lattice metamaterial [J].
Zhang, Wenjiao ;
Neville, Robin ;
Zhang, Dayi ;
Scarpa, Fabrizio ;
Wang, Lifeng ;
Lakes, Roderic .
INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES, 2018, 141 :254-263
[32]   On acoustic wave beaming in two-dimensional structural lattices [J].
Zelhofer, Alex J. ;
Kochmann, Dennis M. .
INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES, 2017, 115 :248-269
[33]   Dispersive and effective properties of two-dimensional periodic media [J].
Godin, Yuri A. ;
Vainberg, Boris .
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2019, 475 (2227)
[34]   TWO-DIMENSIONAL WAVE PROPAGATION IN LAYERED PERIODIC MEDIA [J].
de Luna, Manuel Quezada ;
Ketcheson, David I. .
SIAM JOURNAL ON APPLIED MATHEMATICS, 2014, 74 (06) :1852-1869
[35]   Two-Dimensional Dissipative Control and Filtering for Roesser Model [J].
Ahn, Choon Ki ;
Shi, Peng ;
Basin, Michael V. .
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2015, 60 (07) :1745-1759
[36]   A continuum model for periodic two-dimensional block structures [J].
Sulem, J ;
Muhlhaus, HB .
MECHANICS OF COHESIVE-FRICTIONAL MATERIALS, 1997, 2 (01) :31-46
[38]   On the dynamic behaviour of a two-dimensional elastic metamaterial system [J].
Li, Zhengwei ;
Wang, Xiaodong .
INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES, 2016, 78-79 :174-181
[39]   Construction of μ-Limit Sets of Two-dimensional Cellular Automata [J].
Delacourt, Martin ;
de Menibus, Benjamin Hellouin .
32ND INTERNATIONAL SYMPOSIUM ON THEORETICAL ASPECTS OF COMPUTER SCIENCE (STACS 2015), 2015, 30 :262-274
[40]   Anisotropic Estimates for the Two-Dimensional Kuramoto–Sivashinsky Equation [J].
Said Benachour ;
Igor Kukavica ;
Walter Rusin ;
Mohammed Ziane .
Journal of Dynamics and Differential Equations, 2014, 26 :461-476